# SDR SWIA202266804

- Difficulty date: September 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PLANK AT REAR SPAR DATUM AND WS45.00 HAS CHAFING DAMAGE AS MARKED     (C-CHECK RO 11/10/2022)    BLENDED CHAFING DAMAGE ON LH WING PLANK AT REAR SPAR DATUM & WS45.00 TO A SMOOTH CONTOUR.  NOMINAL THICKNESS OF 0.300".  REMAINING THICKNESS OF 0.283". MATERIAL LOSS OF 0.017" IS WITHIN LIMITS OF REO 601R-57-21-880 REV -D DATED 2017-03-06 ZONE A(**) WHICH ALLOWS 0.040" MATERIAL LOSS. RESTORED FINISH AND APPLIED A SELF CONTOURING SEALING PAD. ALSO COMPLIED WITH 51-900-1003-SKY.
